教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:A cone-theoretic approach to the spectral theory of positive linear operators: The finite-dimensional case
學年89
學期2
出版(發表)日期2001/06/01
作品名稱A cone-theoretic approach to the spectral theory of positive linear operators: The finite-dimensional case
作品名稱(其他語言)
著者譚必信; Tam, Bit-shun
單位淡江大學數學學系
出版者中華民國數學會
著錄名稱、卷期、頁數臺灣數學期刊=Taiwanese Journal of Mathematics 5(2), pp.207-277
摘要This is a review of a coherent body of knowledge, which perhaps
deserves the name of the geometric spectral theory of positive linear operators
(in finite dimensions), developed by this author and his co-author Hans
Schneider (or S.F. Wu) over the past decade. The following topics are covered,
besides others: combinatorial spectral theory of nonnegative matrices,
Collatz-Wielandt sets (or numbers) associated with a cone-preserving map,
distinguished eigenvalues, cone-solvability theorems, the peripheral spectrum
and the core, the invariant faces, the spectral pairs, and an extension of the
Rothblum Index Theorem. Some new insights, alternative proofs, extensions
or applications of known results are given. Several new results are proved or
announced, and some open problems are also mentioned.
關鍵字
語言英文(美國)
ISSN1815-6355
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!